Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

heart pain while eating

Whenever i eat or drink something theres like a little pain in my cest. like directly in the middle. Its hard for me to eat without feeling this pain. Also when i swallow, it feels like theres something in my throat, like a pill. But that can t be because it s been going on for about 5 days now and i ve been dealing with it, thinking that it was a pilll. I m taking advil to try to make it go away. I m a 15yr old girl. Whats wrong with me?
Asked On : Thu, 17 Dec 2009
Answers:  2 Views:  463
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
,   ,   ,  
Medical Topics
Internal Medicine Specialist 's  Response
Your symptoms are simulating gastro-esophageal reflux disease with gastric acidity. In GERD the stomach contents mostly the acid is refluxed back into esophagus. Esophagus mucosa is not designed for exposure of such contents.

The diagnosis is usually made by symptoms and response to treatment.Other tests are esophageal acid test and endoscopy. Endoscopy may also help to rule out esophageal mucosal erosion or ulcer with additional evaluation of stomach.

The treatment is basically directed towards reducing acid production or neutralizing it.
A use of antacid like (ranitidine) can give relief within in short duration, however action last for shorter duration. Proton pump inhibitor(Prilosec) reduce acid formation and have comparatively longer duration of action.

Answered: Wed, 29 Aug 2012
I find this answer helpful
  User's Response
It's definitely heartburn. Don't worry, it's nothing to do with your heart - just too much acid being produced in your stomach and traveling up into your esophagus. Try eating lighter foods, and drinking milk whenever you feel it. If it gets too much to bear, see a doctor about getting some medications to alleviate it.
Answered: Sun, 20 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor